# SDR 95ZZZX839

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

MCI - FLT 119 - DURING CLIMB, RIGHT ENGINE LOST POWER.  SHUT DOWN ENGINE.  FOUND METAL PARTICLES IN TAILPIPE.  REPLACED ENGINE SN 3257.  ENGINE TOTAL TIME: 19,850 HOURS; 10,375 CYCLES.  CHECK C-2D - 1-13-94 - MCI.
